ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Теория излучения заряженных частиц в произвольных слоистых средах

Магомедов, М. Р. and Элбакян, С. С. (1974) Теория излучения заряженных частиц в произвольных слоистых средах. ՀՍՍՀ ԳԱ Տեղեկագիր. Ֆիզիկա, 9 (4). pp. 295-305.

[img]
Preview
PDF
Download (1412Kb) | Preview
    Item Type: Article
    Additional Information: Կամայական շերտավոր միջավայրում լիցքավորված մասնիկի ճառագայթման տեսություն։ The theory of radiation of charged particles in arbitrary laminated madia.
    Uncontrolled Keywords: Մագոմեդով Մ. Ռ., Էլբակյան Ս. Ս., Magomedov M. R., Elbakyan S. S.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 10 Jul 2013 08:36
    Last Modified: 17 Jul 2013 09:49
    URI: http://physics.asj-oa.am/id/eprint/2854

    Actions (login required)

    View Item